-23 y/o male with Seborrhea. Used Nizoral for 6+ months w/little improvement. Parents have Psoriasis & Seborrhea. Nizoral not effective. Using Triamcinolone Acetonide Cream USP, 0.1%.
-1 month ago, had contact with a female. Performed oral sex on her. My shaft & scrotum touched her labia & clitoris as I laid on top of her, but no intercourse. No visible symptoms of an STD. She claimed to be clean & never had blisters, burning, etc. She did admit yeast infections in the past.
-Day 15-Developed a reddened, slightly itchy scrotum and a small rash in the crevice between my genitals & upper thigh(sweating? work out 3 times/week). Also developed a pink line ~1/4" wide in my natal cleft, with some slight tenderness around the anus w/no sign of blisters/etc. As a student, I spend a lot of time in the anatomy lab & get really itchy in there. May have scratched my scrotum, exposing my skin to the chemicals. Could this cause any irritation since my genitals/gluteal region are at the table level & the chemicals irritate me? It's pretty cold here. Tends to dry out all my skin & I don't drink as much water as I should.
-Thought it might be a non-typical case of HSV-2. 22 days post-contact- Had blood work for HIV, HSV(assuming IgG/IgM workup. Asked for numbers & I received "not detected"), Syphilis, Gonorrhea and Chlamyida. All negative. (PMH)Tested for HSV1&2 type specific 2 years ago & both negative. The redness of my scrotum dissipated on day 26, but the anal region redness persists. The itching subsided earlier. Any suggestions or any idea what I could rule out? Thanks.
There is nothing in your story that even hints at any STD. Sounds like some sort of dermatitis, such as fungal infection (tinea cruris, i.e. jock itch), a bacterial infection like erythrasma, or any number of other conditions. Herpes, syphilis, gonorrhea, chlamydia, or other STDs symply do not cause such problems.
You need to continue to follow your doctor's advice; or consider a second opinion, such as a dermatologist.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.